|◀ 49 - 72 of 83 ▶|
View:
Vaseline® Lip Therapy® instantly softens and soothes helping to repair, not just coat, your lip barrier. Made with Vaseline® Jelly, it locks in moisture for beautiful, healthy lips. Gives lips a natural, glossy shine. Non-sticky, non-greasy formula spreads on smoothly. Unscented formula. Flavor: Original; Capacity (Weight): 0.25 oz; Product Packaging: Plastic Flip-Top Container; Quantity: 32/Carton.
Item#:
UNI20677CT-ES
Enter zip code to see availability and order. Click Here
Real liquid relief right where needed. Relieves headaches, backaches, muscle aches, menstrual pain, minor arthritis and other joint pain, body aches and pains of the flu. Packaged for individual use on the go or to replenish first aid stations and kits. Contains: Ibuprofen 200 mg; Description: Liqui-Gels, 2/Pack, 50 Packs/Box; For Use With: First Aid Stations/Kits; Individual Use; Quantity: 50/Box.
Item#:
PFYBXAVLQG50BX-ES
Available:
In Stock
Your Price:
30.01
BOX
Relieves chest congestion. Thins and loosens mucus. Extended release bi-layer tablets provides 12 hours of relief. Ages 12+. Contains: Guaifenesin; Description: Mucinex® Max Strength Expectorant, 14 Tablets/Box; For Use With: Individual Use.
Item#:
RAC02314-ES
Enter zip code to see availability and order. Click Here
Seals in moisture to soothe and prevent dry and chapped lips. Glides on comfortably. Offers long-lasting protection. SPF 15. Sun Protection Factor: SPF 15; Volume Capacity: 0.15 oz.
Item#:
PFYBL83124-ES
Available:
Out of Stock
This item is temporarily unavailable.
Convenient kit provides quick access to four of the most frequently used medications: ibuprofen, a non-aspirin pain reliever, aspirin and antacids. Handy medication station is an innovative and easy solution for dispensing common medications at the office. Medication boxes are individually replaceable. Includes a unique, easy-to-install grid system. Ideal for use in common areas, like as office kitchens and breakrooms. Contains: Aspirin; Ibuprofen; Extra Strength Non Aspirin Pain Reliever; Antacid; Description: 50 Doses Each: Aspirin, Ibuprofen, X-Strength Non Aspirin, Antacid; Mounting Details: Wall.
Item#:
ACM90780-ES
Enter zip code to see availability and order. Click Here
Fights coughs, soothes sore throats and cools nasal passages. Works within ten seconds so you don't have to wait for relief. Contains eucalyptus oil. Contains: Eucalyptus Oil; Description: Cherry; Quantity: 20/Box.
Item#:
HLLAMC62476-ES
Available:
In Stock
Your Price:
37.39
BOX
The Excedrin Migraine is a doctor-recommended and effective OTC migraine treatment with a proven safety profile. In clinical studies, patients with moderate to severe migraines experienced effective relief with just one dose. The Excedrin Migraine caplet contains acetaminophen, aspirin, and therapeutically active caffeine. Contains: Acetaminophen 250 mg; Aspirin (NSAID) 250 mg; Caffeine 65 mg; Description: 30 Packets of 2 Caplets; Quantity: 60/Box.
Item#:
EXX64498-ES
Available:
Out of Stock
This item is temporarily unavailable.
Moisturizing lip balm heals dry and chapped lips while protecting them from further damage. Natural emollients are added to your lips, locking in your own body's natural moisture. Alleviates cold sore symptoms. Tube with CapEasy to dispense. Flavor: Original; Capacity (Weight): 0.35 oz; Product Packaging: Display Box with Tubes; Quantity: 12/Box.
Item#:
LIL11313-ES
Enter zip code to see availability and order. Click Here
Fight even your worst cold or flu symptoms with Theraflu. Each packet of Theraflu Multi-Symptom Severe Cold Hot Liquid Powder contains Acetaminophen, Dextromethorphan HBr and Phenylephrine HCI to help get you back on your feet. This powerful cold medicine helps fight the nasal congestion, cough, body aches, sore throat pain, sinus congestion, headache and fever. One dose can be taken every 4 hours while symptoms persist, and do not take more than six packets in 24 hours unless directed by a doctor. To use, dissolve contents of one packet into 8 ounces of hot water. Sip while hot and consume the entire drink within 10 to 15 minutes. The power of Theraflu with warm and soothing effect makes it a perfect cold medicine. Theraflu is here to help you fight your cold symptoms with you every step of the way. For more information about Theraflu Multi-Symptom Severe Cold and Cough Hot Liquid Powder medicine such as warnings and ingredients, please read the information provided and written directly on the packet. Contains: Acetaminophen 500 mg; Dextromethorphan HBr 20 mg; Phenylephrine HCI 10 mg; Description: 6 Packets Theraflu Multi-Symptom Severe Cold Hot Liquid Powder.
Item#:
THF64260603-ES
Available:
Out of Stock
This item is temporarily unavailable.
Temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and common cold. Also, temporarily reduces fever. Packaged for quick refill of Lil' Drugstore Medicine Dispensers (sold separately) or for other use. Contains: 30 Packets of 1 Tablet; Description: Aleve® 1 Tablet Pouch; For Use With: Lil' Drugstore Display Dispenser 71613, 71615; Quantity: 30/Box.
Item#:
LIL51030-ES
Enter zip code to see availability and order. Click Here
Be ready to respond when every second counts with an easy-to-use overdose response solution designed for fast action. This nasal spray delivers reliable emergency support without needles or complicated steps, helping users act quickly and confidently in critical situations. Trusted for emergency preparedness in workplaces, public spaces and personal safety programs, it provides peace of mind when rapid response matters most. Contains: Narcan Naloxone HCI Nasal Spray, 4 mg; Description: Two Single Dose Nasal Spray Devices.
Item#:
AOH6954762702-ES
Available:
Out of Stock
This item is temporarily unavailable.
Non-drowsy tablets provide fast and temporary relief from sinus pressure and congestion. Packaged for individual use. Contains: Phenylephrine HCl; Description: 50 Packets of 1 Tablet Box; For Use With: PhysiciansCare® by First Aid Only® 14302, 14303, 50000; Mounting Details: No.
Item#:
ACM90087-ES
Enter zip code to see availability and order. Click Here
A little liquid brings big cold relief - convenient cold & flu liquid provides powerful relief of cold symptoms. Temporarily relieves common cold and flu symptoms, including cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose and sneezing. Designed for nighttime use, it helps soothe your cold so you can sleep. Contains: Active Ingredients (In Each 30 mL Dose Cup): Acetaminophen 650 mg (Pain Reliever/Fever Reducer), Dextromethorphan HBr 30 mg (Cough Suppressant), Doxylamine Succinate 12.5 mg (Antihistamine); Inactive Ingredients: Acesulfame Potassium, Alcohol, Citric Acid, FD&C Yellow No. 10, FD&C Green No. 3, FD&C Yellow No. 6, Flavor, High Fructose Corn Syrup, Polyethylene Glycol, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Citrate; Description: Liquid, 12 oz; Quantity: 12/Carton.
Item#:
PGC01426-ES
Enter zip code to see availability and order. Click Here
Suffer no moreget fast relief of heartburn, upset stomach, acid indigestion with headache and body aches from this antacid and pain reliever. Effervescent antacid and pain is an easy-to-use solution for everyday digestive issues. Unlike other antacids, Alka-Seltzer® Original contains an analgesic for pain accompanied by heartburn and acid indigestion. Single dose packs in a convenient dispenser box are an ideal choice for the office; place them in a kitchen or common area, so everyone has access. Contains: 15 Pouches of Single Dose Alka-Seltzer®; Description: Alka-Seltzer® Single Dose Pouches; For Use With: Lil Drugstore® Medicine Dispensers; Quantity: 15/Box.
Item#:
LIL51060-ES
Enter zip code to see availability and order. Click Here
Over the counter antacid medication for first aid kits and cabinets and can be used as a standard supply as a standalone. Convenient dispenser. Contains: 250 Tablets; Calcium Carbonate 420 mg; Description: PhysiciansCare Antacid; For Use With: Standalone First Aid or as a Refill for a Kit; Quantity: 250/Box.
Item#:
FAO90110-ES
Enter zip code to see availability and order. Click Here
Over the counter pain relief medication refills. Perfect for your first aid cabinet or standalone item. Convenient dispenser. Individual packets make them easy to grab. Offers temporary relief of minor aches and pains. Contains: 20 Tablets; Description: Over the Counter Pain Relief Medication for First Aid Cabinet, 20 Count; For Use With: 90578; 90580; 90608; 90658; 90659; 90660; 746000; 746004; 746005; 746006.
Item#:
FAOFAE7014-ES
Enter zip code to see availability and order. Click Here
Pain relievers and other medications are designed to relieve a variety of conditions. Great for individual use, but designed to replenish first aid stations and kits. Conveniently fit into first aid kits, for easy replacement without the fuss. Contains: 250 Tablets; Description: Extra Strength Non-Aspirin Acetaminophen Pain Reliever, 2/Packet, 125 Packets; For Use With: SmartCompliance Cabinets; Quantity: 250/Box.
Item#:
FAO40800-ES
Enter zip code to see availability and order. Click Here
When you're tired of taking and retaking pills every few hours to deal with long-lasting aches and pains, Aleve can help. Just one tablet is strong enough to provide pain relief that can last up to 12 hours, which means no more stopping throughout the day to take more tablets. Aleve is an over-the-counter (OTC), nonsteroidal anti-inflammatory drug (NSAID) that provides temporary relief from minor aches and pains. It also temporarily reduces fever. Contains: Naproxen Sodium; Description: Aleve® 220 mg Tablets.
Item#:
GRR22000849-ES
Available:
In Stock
Your Price:
67.54
Each
Temporarily relieves minor aches and pains due to arthritis, muscular aches, backache, menstrual cramps, headache, toothache and common cold. Also temporarily reduces fever. Packaged for individual use to replenish first aid stations and kits. Description: Pain Reliever Tablets, 50 Packs/Box; For Use With: First Aid Stations/Kits; Individual Use; Quantity: 50/Box.
Item#:
PFYBXAL50-ES
Enter zip code to see availability and order. Click Here
Temporarily relieves minor aches and pains due to minor pain of arthritis, muscular aches, backache, menstrual cramps, headache, toothache and common cold. Also, temporarily reduces fever. Packaged for quick refill of Lil' Drugstore Medicine Dispensers (sold separately) or for other use. Contains: Aleve, Naproxin Tablets, 220 mg; Description: 30 Packets of 1 Tablet; Quantity: 30/Box.
Item#:
LIL64028-ES
Available:
Out of Stock
This item is temporarily unavailable.
The Alka-Seltzer Plus Power Fast Fizz severe cold and flu citrus effervescent tablet dissolves quickly in hydrating water and is instantly ready to start working. Each dose is individually wrapped and transforms in just 4 oz of water into a liquid-fast medicine. After you drink the refreshing, sparkling solution, Alka-Seltzer Plus Power Fast Fizz works quickly to relieve your worst cold symptoms such as nasal and sinus congestion, cough, sneezing, fever, runny nose, headache, sore throat, body aches, and pains. Contains: Acetaminophen; Chlorpheniramine Maleate; Dextromethorphan Hydrobromide; Phenylephrine Hydrochloride; Description: 30 Packets of 2 Tablets; Quantity: 30/Box.
Item#:
PFY97319-ES
Available:
Out of Stock
This item is temporarily unavailable.
Halls Relief Cough Drops are ready for whatever life throws, or coughs, your way. With 5.8 mg of menthol per drop, these Halls cough drops relieve coughs, soothe sore throats and cool nasal passages to relieve your worst symptoms. This value size pack of cough suppressant drops come in a tasty flavor that is both refreshing and soothing. Whether you're using Halls cough drops for sore throat relief, cough relief or as an oral anesthetic, simply dissolve one drop in your mouth slowly, and repeat every two hours as needed. Once the drop starts to dissolve, it usually starts working quickly. The advanced formula and triple soothing action get you back on your feet so that you can do the things you need to do. Halls Relief menthol cough drops are formulated for adults and children five years and older. Each bag contains 200 menthol cough drops, giving you enough to stock your home or office during cold and flu season. The bags are resealable to keep the cough drops fresh and effective. The resealable packaging also makes it easy to toss into your bag, travel pack or desk drawer, giving you convenient access when symptoms strike. Contains: Eucalyptus Oil; Menthol; Description: Cherry; Quantity: 200/Pack.
Item#:
GRR22002530-ES
Available:
Out of Stock
This item is temporarily unavailable.
When a cold comes on strong, knock it out with Vicks DayQuil SEVERE Cold & Flu Liquicaps. Just one dose of this over-the-counter medicine starts working fast to relieve nine of your worst cold and flu symptoms, to help take you from nine to none. From the world's #1 selling OTC cough and cold brand, Vicks DayQuil SEVERE provides fast, powerful, maximum strength relief for your worst cold and flu symptoms. Powerful, maximum strength 9-symptom relief treats coughing, stuffy nose, minor body pain, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever. Use when you need fast, non-drowsy daytime relief for your ugliest, roughest, toughest cold symptoms so you can get on with your day. Nothing works faster. Use to temporarily relieve common cold/flu symptoms, including to thin and loosen bothersome mucus. Vicks has been trusted for over 125 years to relieve your cold and flu symptoms. DayQuil is the #1 pharmacist recommended daytime cough, cold & flu brand. Active ingredients per dose (2 Liquicaps) for adults are acetaminophen 650 mg (pain reliever/fever reducer), dextromethorphan HBr 20 mg (cough suppressant), guaifenesin 400 mg (expectorant/thins and loosens mucus), and phenylephrine HCI 10 mg (nasal decongestant). Contains: Acetaminophen; Dextromethorphan; Guaifenesin; Phenylephrine; Description: 32 Packets of 2 Liquicaps; Quantity: 32/Box.
Item#:
PFY04263-ES
Available:
Out of Stock
This item is temporarily unavailable.
When a cold comes on strong, knock it out with DayQuil® severe cold and flu liquid medicine. Just one dose starts working fast to relieve nine of your worst cold and flu symptoms. It provides fast, powerful, maximum strength relief to treat coughing, stuffy nose, minor body pain, chest congestion, sinus congestion, sinus pressure, sore throat, headache, and fever. Use when you need fast, non-drowsy daytime relief for your roughest, toughest cold symptoms so you can get on with your day. Contains: Acetaminophen.
Item#:
PFY04208-ES
Available:
Out of Stock
This item is temporarily unavailable.
|◀ 49 - 72 of 83 ▶|
View: